# SDR SIMA201115703

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 27,857 hours, 26,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4364 DURING THE PREFLIGHT INSPECTION FOUND THE LEFT OVERWING AFT EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AFT EMERGENCY LAMP BULB.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 MM 33-50-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
